A

  • Ayati, Zainab Application of G'/G-expansion method to the (2+1)-dimensional dispersive long wave equation [Volume 6, Issue 2, 2014, Pages 745-752]

B

  • Bagaban, Biswal Linear Programming, the Simplex Algorithm and Simple Polytopes [Volume 6, Issue 1, 2014, Pages 702-719]

  • Bhusan, Das Sashi Linear Programming, the Simplex Algorithm and Simple Polytopes [Volume 6, Issue 1, 2014, Pages 702-719]

  • Biazar, Jafar Application of G'/G-expansion method to the (2+1)-dimensional dispersive long wave equation [Volume 6, Issue 2, 2014, Pages 745-752]

F

  • Fallahnejad, R. Obtaining a Unique Solution for the Cross Efficiency by Using the Lexicographic method [Volume 6, Issue 1, 2014, Pages 691-701]

  • Fathali, Jafar Unweighted p-center problem on extended stars [Volume 6, Issue 2, 2014, Pages 737-744]

G

  • Ghanizadeh, A. A NEW APPROACH OF FUZZY NUMBERS WITH DIFFERENT SHAPES AND DEVIATION [Volume 6, Issue 2, 2014, Pages 730-736]

J

  • Jafari Rad, Nader Unweighted p-center problem on extended stars [Volume 6, Issue 2, 2014, Pages 737-744]

  • Jahanshahloo, G. R. Obtaining a Unique Solution for the Cross Efficiency by Using the Lexicographic method [Volume 6, Issue 1, 2014, Pages 691-701]

K

  • Kazemi Matin, Reza A statistical test for outlier identification in data envelopment analysis [Volume 6, Issue 1, 2014, Pages 678-690]

  • Khodabin, Morteza A statistical test for outlier identification in data envelopment analysis [Volume 6, Issue 1, 2014, Pages 678-690]

M

  • Mizuno, S. A new method for ordering triangular fuzzy numbers [Volume 6, Issue 1, 2014, Pages 720-729]

N

  • Nasseri, S.H. A new method for ordering triangular fuzzy numbers [Volume 6, Issue 1, 2014, Pages 720-729]

P

  • Parandin, N. A NEW APPROACH OF FUZZY NUMBERS WITH DIFFERENT SHAPES AND DEVIATION [Volume 6, Issue 2, 2014, Pages 730-736]

R

T

  • Tripathy, J.P Linear Programming, the Simplex Algorithm and Simple Polytopes [Volume 6, Issue 1, 2014, Pages 702-719]